# SDR UALA2010011500190

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,883 hours, 12,485 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 14
- Condition: Malfunctioned
- Location: Fqis
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  PROCESSOR FOUND DEFECTIVE.  REPLACED FQIS PROCESSOR.  OP CHECKS NORMAL.
